Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An expression for the general term of a recurring series


Author: Tsuruichi Hayashi
Journal: Bull. Amer. Math. Soc. 18 (1912), 191-192
DOI: https://doi.org/10.1090/S0002-9904-1912-02188-2
Cited work: Bull. Amer. Math. Soc., Volume 17, Number 9 (1911), 457--461
MathSciNet review: 1559184
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1912-02188-2

American Mathematical Society